Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
179 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Depigmentation cream

Premium Questions

Dr. Geetika Paul MD

I'm using cosmelan depigmentation cream, what are the side effect of this products? When I apply the cream I feel a little irritation and minute burning sensation on my face. Is this normal? ... View answer

Answered by : Dr. Geetika Paul ( Dermatologist)
Dr. Geetika Paul MD

I m using cosmelan depigmentation cream on my face. I fell a little irritation, is this normal? What can I do to ease that feeling. ... View answer

Answered by : Dr. Geetika Paul ( Dermatologist)
Dr. Hardik Pitroda MD

Hi doc... M XXXXXXX ... i have been going through depigmentation process from past 2 months... including melacare plus... peeling... lately my doc gave me a cream dermz lite which had hydroquinone 2 ... View answer

Answered by : Dr. Hardik Pitroda ( Dermatologist)
Dr. Suma Parinam MD

HI doctor,please suggest me some medicine to increase my fairness,without any side effects View answer

Answered by : Dr. Suma Parinam ( General & Family Physician)
Dr. Kakkar S. MD

Hello Doctor, I have observed that my lip is abnormal for the last five years. I thought it would be due to smoking . However i am suspecting this may be lip vitiligo . I discussed the same with a derm and told this might... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)

Public Forum Discussions

Dr. SANDEEP GOLLA MD

Hi i gave up using any creams on my face 10yrs ago but still my face is more lighter than my body,this thing is worrying me because i though it was creams that causes it to be lighter but still even when i m ... View answer

Answered by : Dr. SANDEEP GOLLA ( Dermatologist)
Dr. Saravanan MD

prescribed depigmentation cream for it. After a few day into the treatment, my pigmentation has lighten but ... and the pigmentation cream atleast twice a week in the evening. Before a started the... View answer

Answered by : Dr. Saravanan ( Cosmetic & Plastic Surgeon)
Dr.       Honey Arora MD

Hello sir... myslf...riya.. i m using demelan in night.. m prescribed by my dr. My face tone is darker as compared to my body.. i just wanna knw dat will dis cream will result me better and i cn get ... View answer

Answered by : Dr. Honey Arora ( Dentist)
Dr.       Honey Arora MD

also facing the same for the past 3 years I have been using melacare cream but after some time it was not doing well Now I am using fab India depigmentation cream but not much improvement so please... View answer

Answered by : Dr. Honey Arora ( Dentist)
Dr.       Honey Arora MD

Hello sir...i m 33 yrs old i have dark patches on my face and depigmentation i m.suffering from so many yrs used lots of medicated produts .Biluma cream is also ok but sir pls suggest me more produts ... View answer

Answered by : Dr. Honey Arora ( Dentist)

Mobile Questions and Answers

Dr. Vaddadi Suresh MD

try depigmentation creams

Dr. Chintan Solanki MD

Consult dermatologist for prescription of depigmentation cream and moisturizer.

Dr. Chintan Solanki MD

Dear Ajinnkya, it requires depigmentation cream and sunscreen.